# SDR TSAA0033234

- Difficulty date: November 17, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 6 FLOOR EMERGENCY LIGHT BATTERY PACK DUR TO INOP. OPS CK OK.A/C RETURNED TO SERVICE.
